# SDR SIMA2018070200001

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 34,863 hours, 31,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT FLASHLIGHT WILL NOT STAY SECURED IN BRACKET. REMOVED AND REPLACED FLASHLIGHT BASE IAW AMM 33-50-16. OPS CHK GOOD.
